MathSciNet Relay Station
MathSciNet bibliographic data
MR304204 05B05
Wilson, Richard M. An existence theory for pairwise balanced designs. II. The structure of PBD-closed sets and the existence conjectures. J. Combinatorial Theory Ser. A 13 (1972), 246–273.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement